# SDR DALA2021091305440

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 25,823 hours, 9,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7959597) DURING INSPECTION FOUND EMER LIGHTS INOP ROWS 22D-27D. R/R EMER POWER SUPPLY BATTERY PACK PER B737 AMM 33-51. TEST OK.
